Toggle Main Menu Toggle Search

Open Access padlockePrints

On the invisibility and anonymity of undeniable signature schemes

Lookup NU author(s): Dr Syh Yuan TanORCiD


The full text of this item is currently under embargo and cannot be made publicly available until after publication.

Publication metadata

Author(s): Loh JC, Heng SH, Tan SY, Kurosawa K

Publication type: Article

Publication status: Published

Journal: Journal of Wireless Mobile Networks, Ubiquitous Computing, and Dependable Applications

Year: 2020

Volume: 11

Issue: 1

Pages: 18-34

Print publication date: 31/03/2020

Online publication date: 31/03/2020

Acceptance date: 06/03/2020

ISSN (print): 2093-5374

ISSN (electronic): 2093-5382

Publisher: Innovative Information Science & Technology Research Group (ISYOU)


DOI: 10.22667/JOWUA.2020.03.31.018


Altmetrics provided by Altmetric